# SDR YENA2025032000280

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 68,807 hours, 24,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL STRUCTURE LOC. BTW FR64 TO FR 65 AND BTW STR 30R T O STR 31R IN AFT CARGO COMPARTMENT. (SKIN); REF AEROMAN W/O:2025 84/1 NR 2025 -125815; PERFORMED PERMANENT REPAIR LOC. BTW FR64 TO FR 65 AND BTW STR 30R TO STR 31R IN AFT CARGO COMPARTMENT IAW A320 SRM SRM 53-41-11-300-093 THIS REPAIR IS CLASSIFIED CATEGORY A AND NOT FURTHER ACTION IS REQUIRED. TOOL USED. CALIPER P/N: 500-196-30, S/N: A23389879, DUE DATE: NOV-07-2025; UT EQUIPMENT, P/N: 45MG, S/N: 130066701 DUE DATE: JUL-12-2025; RADIUS GAUGE P/N:2204A3, S/N: AE-408651, DUE DATE: MAY-30-2025; EDDY CURRENT EQUIPMENT PN: NORTEC 600D, SN: 60007161486, DUE DATE: SEP-06-2025. DONE BY E. NARVAEZ 8632715, CHECKED BY RII R. MURILLO QC 222. (CONSIDERED A MAJOR REPAIR)
